Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 375, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 3:56 PM CDT for 5 counties in Tennessee. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2011, 3:56 PM CDT (20:56 UTC)
- Expired
- May 13, 2011, 5:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Crockett County, TN, Gibson County, TN, Haywood County, TN, Madison County, TN
The radar
The Paducah radar (KPAH), 126 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 4:11 PM CDT | HAIL 1.25 | 5 Se Alamo, TN | |
| May 13, 4:26 PM CDT | HAIL 1.25 | 5 Se Alamo, TN | |
| May 13, 4:36 PM CDT | HAIL 0.88 | Medina, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 12:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
707
WUUS54 KMEG 132056
SVRMEG
TNC017-033-053-075-113-132200-
/O.NEW.KMEG.SV.W.0375.110513T2056Z-110513T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
356 PM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 500 PM CDT
* AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF ALAMO...OR 9 MILES NORTH OF BROWNSVILLE...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUMBOLDT...
MILAN AND TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3584 8844 3582 8850 3583 8857 3580 8859
3565 8917 3599 8916 3608 8871 3607 8869
3607 8865 3610 8865 3614 8843
TIME...MOT...LOC 2056Z 245DEG 43KT 3575 8920
$$
JAB/TLSJR1 follow-up statement
319
WWUS54 KMEG 132147
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT FRI MAY 13 2011
TNC033-075-132157-
/O.CAN.KMEG.SV.W.0375.000000T0000Z-110513T2200Z/
CROCKETT TN-HAYWOOD TN-
447 PM CDT FRI MAY 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAYWOOD AND
EASTERN CROCKETT COUNTIES IS CANCELLED...
AT 447 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3584 8844 3582 8849 3583 8857 3580 8859
3573 8886 3605 8886 3608 8871 3607 8869
3607 8865 3610 8865 3614 8843
TIME...MOT...LOC 2147Z 245DEG 43KT 3601 8852
$$
TNC017-053-113-132200-
/O.CON.KMEG.SV.W.0375.000000T0000Z-110513T2200Z/
CARROLL TN-GIBSON TN-MADISON TN-
447 PM CDT FRI MAY 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN MADISON...SOUTHEASTERN GIBSON AND WESTERN CARROLL
COUNTIES...
AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCLEMORESVILLE...OR 9 MILES WEST OF HUNTINGDON...MOVING NORTHEAST AT
50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GIBSON...
MCLEMORESVILLE...MEDINA...MILAN...TREZEVANT...HOLLY LEAF...GANN...
TUCKERS CORNER...CADES...LEDBETTER...MOORES CHAPEL...NEW
ENTERPRISE...GOAT CITY AND WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3584 8844 3582 8849 3583 8857 3580 8859
3573 8886 3605 8886 3608 8871 3607 8869
3607 8865 3610 8865 3614 8843
TIME...MOT...LOC 2147Z 245DEG 43KT 3601 8852
$$
JAB/TLSJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:02 PM CDT, 54 minutes earlier.
Area forecast discussion, May 13, 3:02 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 302 PM CDT FRI MAY 13 2011 .DISCUSSION... SKIES ARE PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 60S TO LOWER 80S. THUNDERSTORMS...SOME PRODUCING LARGE HAIL ARE MOVING ACROSS EAST ARKANSAS AND THE MISSOURI BOOTHEEL AND WILL BE MOVING ACROSS THE MISSISSIPPI RIVER SHORTLY. A SEVERE THUNDERSTORMS REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA UNTIL 7 PM. UPPER LEVEL LOW WAS OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND WILL MOVE EAST TONIGHT ACROSS THE FORECAST AREA. THE BEST CHANCE OF THUNDERSTORMS WILL BE AHEAD OF THE LOW BUT SOME SCATTERED THUNDERSTORMS WILL BE POSSIBLE AFTER THE LOW PASSES THROUGH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING ESPECIALLY OVER EASTERN SECTIONS OF THE FORECAST AREA. BEHIND THE UPPER LOW AND ASSOCIATED COLD FRONT...COOLER AIR WILL MOVE INTO THE FORECAST AREA ON SATURDAY AS AFTERNOON TEMPERATURES WILL STRUGGLE TO REACH 70 DEGREES. SATURDAY NIGHT SHOULD REMAIN DRY AND COOLER. BY SUNDAY...AN UPPER LEVEL TROUGH WILL SWING SOUTH THROUGH THE CENTRAL PLAINS AND EVENTUALLY INTO THE FORECAST AREA SUNDAY NIGHT AND MONDAY. AS A RESULT...SOME ISOLATED SHOWERS ARE POSSIBLE OVER NORTHERN SECTIONS OF THE FORECAST AREA DURING THE DAY SUNDAY. SCATTERED SHOWERS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE FORECAST AREA AS THE TROUGH MOVES THE REGION. HIGH PRESSURE WILL BUILD INTO THE REGION STARTING MONDAY NIGHT BRINGING A PERIOD OF DRY WEATHER AND PLEASANT BELOW NORMAL TEMPERATURES FROM MONDAY NIGHT THROUGH THURSDAY. ANOTHER UPPER LEVEL LOW WILL MOVE INTO THE SOUTHERN PLAINS THURSDAY NIGHT AND FRIDAY. THIS LOW WILL SPREAD SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA. HYDROLOGY... THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR SOME LOCATIONS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED WITH THE MISSISSIPPI RIVER. ARS && AVIATION... 18Z TAF CYCLE THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN ARKANSAS AND WILL MOVE ACROSS THE MIDSOUTH THIS AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE AT ALL SITES...WITH KJBR HAVING THE EARLIEST STORMS AND KTUP HAVING THE LATEST. A FEW STORMS HAVE DEVELOPED ACROSS CENTRAL MISSISSIPPI THAT WILL ALSO NEED TO BE WATCHED IN CASE THEY ARRIVE AT TUPELO EARLIER THAN EXPECTED. THUNDERSTORMS WILL BRING GUSTY WINDS...LOWER VISIBILITIES AND LOWER CEILINGS. A COLD FRONT WILL MOVE THROUGH AFTER THE STORMS...CAUSING WINDS TO VEER FROM SOUTHWEST TO WEST NORTHWEST. WINDS WILL BEGIN TO WEAKEN LATER THIS EVENING. CEILINGS WILL REMAIN MVFR AFTER STORMS AND COLD FRONT...HOWEVER LOW CLOUDS AND FOG ARE EXPECTED TO MOVE IN AFTER MIDNIGHT TONIGHT AND LAST THROUGH MOST OF THE EARLY MORNING HOURS. KMEM WILL REMAIN IN MVFR CONDITIONS...HOWEVER IFR CONDITIONS ARE POSSIBLE BUT WAS NOT CONFIDENT ENOUGH TO PUT INTO THE KMEM TAF JUST YET. KMKL...KTUP...AND KJBR ARE EXPECTED TO SEE IFR CONDITIONS. CLOUDS WILL BEGIN TO LIFT SLIGHTLY AFTER SUNRISE TOMORROW BUT STILL REMAIN MVFR THROUGH THE REST OF THE TAF CYCLE. RRH && .PRELIMINARY POINT TEMPS/POPS... MEM 58 69 51 65 / 40 20 10 10 MKL 57 67 48 63 / 60 30 10 20 JBR 57 68 48 64 / 30 20 10 20 TUP 57 71 52 68 / 70 20 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 13, 5:04 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 504 AM CDT FRI MAY 13 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 504 AM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS. HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN. OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL REMAIN OF SERIOUS CONCERN. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JLH
In the hours before
Special weather statement, May 13, 12:27 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1227 PM CDT FRI MAY 13 2011 ARZ027-035-048-131800- CROSS AR-ST. FRANCIS AR-POINSETT AR- 1227 PM CDT FRI MAY 13 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 100 PM CDT FOR... CROSS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS... NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES SOUTH OF FAIR OAKS AT 1227 PM CDT... MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CROSS...POINSETT AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR HARRISBURG...PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3559 9105 3564 9056 3509 9053 3504 9105 TIME...MOT...LOC 1727Z 251DEG 26KT 3516 9099
Local storm report, May 13, 1:21 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 7 NE DALTON 36.49N 91.06W
05/13/2011 E1.75 INCH RANDOLPH AR LAW ENFORCEMENT
&&
CCDSpecial weather statement, May 13, 2:17 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
217 PM CDT FRI MAY 13 2011
ARZ008-009-017-018-MOZ113-131945-
CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-DUNKLIN MO-
217 PM CDT FRI MAY 13 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...
EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER DELAPLAINE AT 217 PM CDT...MOVING
NORTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...GREENE...LAWRENCE AND RANDOLPH COUNTIES...
INCLUDING LOCATIONS NEAR CAMPBELL...CHALK BLUFF NATURAL AREA...
CORNING...MALDEN...MARMADUKE...PIGGOTT...POCAHONTAS...RECTOR AND
WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3636 8997 3615 9027 3604 9114 3648 9084
3650 9077 3651 9023 3654 9022 3655 9020
3660 9020 3663 9016 3663 8996
TIME...MOT...LOC 1917Z 236DEG 24KT 3623 9069Local storm report, May 13, 2:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FUNNEL CLOUD 2 SW JENNETTE 35.14N 90.44W
05/13/2011 ST. FRANCIS AR PUBLIC
2 SEPARATE 18 WHEELER TRUCK DRIVERS REPORTED A FUNNEL
CLOUD ALONG I-40 BETWEEN MILE MARKERS 260 AND 265.
&&
RRHLocal storm report, May 13, 3:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FUNNEL CLOUD 5 SW COVINGTON 35.52N 89.71W
05/13/2011 TIPTON TN BROADCAST MEDIA
ABC NEWS REPORTED THAT A VIEWER CALLED IN A FUNNEL CLOUD
SOUTHWEST OF THE TOWN OF COVINGTON. VIEWER LIVES IN
SOUTHEAST COVINGTON...BUT WAS LOOKING TOWARDS MILLINGTON.
FUNNEL CLOUD CAME HALF WAY TO THE GROUND.
0323 PM HAIL MUNFORD 35.45N 89.80W
05/13/2011 E0.75 INCH TIPTON TN PUBLIC
PENNY SIZE HAIL NEAR MUNFORD.
&&
RRHLocal storm report, May 13, 3:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL COVINGTON 35.57N 89.65W
05/13/2011 E0.75 INCH TIPTON TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN COVINGTON.
0330 PM HAIL LEWISBURG 34.87N 89.82W
05/13/2011 E1.00 INCH DESOTO MS AMATEUR RADIO
QUARTER SIZE HAIL IN THE TOWN OF LEWISBURG.
0332 PM HAIL INDEPENDENCE 34.70N 89.80W
05/13/2011 E1.75 INCH TATE MS AMATEUR RADIO
GOLFBALL SIZE HAIL NEAR THE INTERSECTION OF HWY 306 AND
HWY 305 IN INDEPENDENCE.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 2:08 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 52 min |
| May 13, 2:33 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 57 min |
| May 13, 2:46 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 44 min |
| May 13, 3:13 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 62 min |
| May 13, 3:24 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 36 min |
| May 13, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Madison, Shelby and 1 more | 64 min |
| May 13, 4:26 PM CDT | Tornado Warning | MEG | Carroll, Crockett, Gibson, Madison | 34 min |
| May 13, 4:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henderson, Madison | 57 min |
| May 13, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Madison | 40 min |
| May 13, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 53 min |
| May 13, 5:21 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson | 37 min |
| May 13, 6:34 PM CDT | Tornado Warning | MEG | Hardin | 41 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.